MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR

EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR
Model Number MDLR CNLTD TRIDRV DRVR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
While reaming the glenoid, the spring and collar from the handle broke off.Handle was replaced, all parts were retrieved.No adverse effects to the patient or the outcome of the case.Patient was last known to be in stable condition following the event.Device to be returned for evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the disassembled tri-drive handle reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the modular cannulated tri-drive shaft becoming deformed as a result of obstruction of the tri-driver collar while reaming.

Brand Name
EQUINOXE
Common Device Name
MDLR CNLTD TRIDRV DRVR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11985000
Report Number1038671-2021-00291
Device Sequence Number11806966
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDLR CNLTD TRIDRV DRVR
Device Catalogue Number315-25-00
Device Lot Number322289001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;